# SDR ASAA2014083008994

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,962 hours, 6,627 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGED. WOULD NOT RE-ENGAGE. ACFT GROUNDED . PERFORMED AUTOTHROTTLE SYSTEM TEST IAW MM 22-31-00-710-802, NO DEFECTS NOTED. DFCS LRU INTERFACE TEST FOR FCC, AUTOTHROTTLES GOOD,  BITE NR 35, IAW MM 22-11-33.  HGS SENSOR TEST FOR FCC - AUTOTHROTTLES GOOD IAW SMM 34-36-00.  LAND VERIFY TEST GOOD BITE NR 49 IAW MM 22-11-00.  ETOPS GROUND VERIFICATION TESTS SUCCESSFUL.  ACFT CAT STATUS UPGRADED TO CAT IIIA A/L, HGS QUALITY LWMP STATUS PLACARD CHECKED.  STATUS SCREW IS IN CATIIIA A/L, HGS QUALITY POSITION.
